Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 10, NWS Charleston, WV

March 19, 2008Braxton County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Mar 19, 2008, 6:59 PM EDT for Braxton County, West Virginia. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2008, 6:59 PM EDT (22:59 UTC)
Expired
Mar 19, 2008, 7:30 PM EDT
In force
31 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Braxton County, WV

The radar

The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 7:23 PM EDTTSTM WND DMG1 Nne Gassaway, WVCHAPPEL ROAD TREE DOWN BLOCKING ROAD.
Mar 19, 7:23 PM EDTTSTM WND DMG3 Ne Heaters, WVPOWER LINES DOWN AT NAPIER ON ST RT 19.
Mar 19, 7:23 PM EDTTSTM WND DMGLittle Birch, WVBUS HOUSE BLOWN OVER INTO ROADWAY ON OLD STATE RT 19

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 524 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
524 m²/s²
0-3 km storm-relative helicity
564 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 192259
SVRRLX
WVC007-192330-
/O.NEW.KRLX.SV.W.0010.080319T2259Z-080319T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRAXTON COUNTY IN WEST VIRGINIA...

* UNTIL 730 PM EDT

* AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN   
EXCESS OF 80 MPH. THIS STORM PRODUCED 85 MPH WINDS IN CHARLESTON. 
THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF   GASSAWAY...OR ABOUT 
35 MILES NORTHWEST OF RICHWOOD...AND MOVING   NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GASSAWAY BY 705 PM EDT...
  SUTTON BY 710 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

LAT...LON 3886 8058 3886 8055 3873 8045 3863 8053
      3854 8076 3856 8079 3851 8087 3867 8103
      3873 8098 3889 8068 3889 8060
TIME...MOT...LOC 2259Z 243DEG 68KT 3861 8094

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:55 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 19, 5:55 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT WED MAR 19 2008

.SYNOPSIS...
A COLD FRONT MOVES THROUGH THE AREA THIS EVENING. HIGH PRESSURE
SLOWLY WORKS IN FROM THE WEST TONIGHT.  LOW PRESSURE SYSTEMS PASS TO
OUR NORTH FRIDAY NIGHT...AND TO OUR SOUTH SUNDAY NIGHT AND MONDAY.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
SENT A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH FOR
SOUTHERN WEST VIRGINIA...AND SOUTHWEST VIRGINIA UNTIL 10 PM.

SURFACE FRONT IS NOW SLOWLY EDGING ACROSS SOUTHEASTERN KY...JUST
WEST OF THE OHIO RIVER. THE 18Z SURFACE DAT SHOWS THAT THE MAIN
SURFACE LOW IS NOW MOVING ACROSS EASTERN KY AND ONCE IT MOVES
NORTH OF THE AREA...SHOULD SEE THE FRONT BEGIN TO GAIN SPEED AND
PULL ACROSS THE AREA. BEFORE THE FRONT ARRIVES...SHOULD SEE MORE
SCATTERED SHOWERS...BUT WITH THE DEEPER MOISTURE AXIS NOW MOVING
ACROSS THE APPALACHIANS...THE CHANCES FOR A SOLID RAIN SHIELD WILL
DECREASE. BUT HAVE HELD ON TO THE CAT POPS MUCH LONGER TONIGHT AS
THE UPPER TROUGH WILL STILL BE WELL TO THE WEST AND IS PRODUCING
SHOWERS ALL THE WAY BACK TO THE MISSISSIPPI RIVER. AS THE SURFACE
LOW REORGANIZES EAST OF THE MOUNTAINS...THIS SHOULD HELP TO
ENHANCE THE WRAP AROUND LIFT AND WHEN COMBINED WITH THE UPPER
TROUGH SHOULD HELP ENHANCE THIS WRAP AROUND BAND. BY 6Z...SHOULD
BEGIN TO SEE THE SHOWERS TAPER OFF FROM WEST TO EAST. THE UPSLOPE
FLOW KICKS IN AROUND 8Z IN THE MOUNTAINS WITH THE AIR ALOFT
FINALLY GETTING COLD ENOUGH TO GET SOME ICE CRYSTAL GROWTH SO DO
ALLOW THE PRECIPITATION TURN TO SNOW. THE UPSLOPE BEGINS TO WANE
AROUND 12Z.

FOR TEMPERATURES...HAVE HELD A TOUCH WARMER TOWARD THE MAV NUMBERS
AS THE CLOUDS SHOULD KEEP THE TEMPERATURES FROM FALLING NEARLY AS
MUCH AS THE MET WOULD SUGGEST.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
NORTHWEST FLOW KEEPS UPSLOPE SNOW OR MIXED PRECIP LIGHT SHOWERS
ACROSS THE NORTHEAST MOUNTAINS THRU THU MORNING. DRIER AIR MASS
MOVES IN FROM THE WEST BRINGING SOME CLEARING MAINLY SOUTH...CENTRAL
AND WEST SECTIONS SPREADING NORTH. THE NAM/ECMWF/RUC/GMOS AND THE
CANADIAN MODELS KEEPS DRY AIR FOR CLEAR SKIES THRU FRIDAY. ONLY THE
GFS SHOWS SOME MID LEVEL MOISTURE AROUND H7 LEVEL ADVECTING FROM THE
NORTHWEST. BELIEVE THE GFS IS OVERDONE OR TOO FAST BRINGING THESE
MID LEVEL MOISTURE OVER THE AREA. THEREFORE...KEPT CLEAR SKIES
THURSDAY THRU MID DAY FRIDAY...INCREASING CLOUDS FRONT NORTH TO
SOUTH WITH THE ONSET OF THE NEXT  WAVE.

THE NAM AND GFS SHOW AN UPPER WAVE OVER THE NORTHERN PLAINS WITH
SMALLER SHORT WAVES AHEAD OF IT MOVING ACROSS THE AREA FRI NIGHT AND
SAT. MODELS ARE SLOWER WITH THE ONSET OF QPF FIELD ACROSS OUR
NORTHERN SECTIONS. HAVE DELAYED ABOUT SIX HOURS THE PRECIP HAVING
SLIGHT CHANCES BY SAT 00Z...INCREASING TO CHANCES THRU THE
LOWLANDS...AND LIKELY ACROSS THE NORTHERN SECTIONS BY SAT 12Z.

EASY TEMPERATURE ASSESSMENT HAVING THE MAV AND MET NUMBERS FAIRLY
SIMILAR ON MAX AND MIN TEMPS FOR THU THROUGH FRI NIGHT ALTHOUGH
TWEAKED NUMBERS DOWN ACROSS THE NORTH. THE PROBLEM WAS ON FRI NIGHT
WHEN THEY SHOW ABOUT SEVEN DEGREES DIFFERENCE. OPTED TO GO WITH THE
WARMER MET AS FLOW WILL BE ALMOST ZONAL AND CLOUDS WILL BE ABUNDANT
WITH THE WAVES EXPECTED FRI NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WAVE MOVES ACROSS THE REGION ON SATURDAY...BUT LOOKS LIKE MOST OF
THE PRECIPITATION STAYS ON THE NORTHERN FRINGE OF THE FORECAST AREA.
SOME TIMING DIFFERENCES WITH THE NAM BEING FASTER THAN THE GFS AND
THE CURRENT FORECAST. WILL STAY WITH GFS TIMING FOR NOW AS IT IS
MORE CONSISTENT WITH CURRENT PACKAGE.

MODELS THEN HAVE SYSTEM DEVELOPING TO OUR SOUTH SUNDAY NIGHT AND
MONDAY. WITH COLD AIR IN PLACE OVER OUR REGION...SOME SNOW IS
POSSIBLE IF SYSTEM CAN PUMP MOISTURE THIS FAR BACK. BOTH ECMWF AND
GFS ARE SHOWING IT WILL...BUT LOCATION OF SURFACE LOW STILL LEAVES
DOUBTS. FOR TUESDAY AND WEDNESDAY...WENT CLOSER TO ECMWF.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
A VARIETY OF CONDITIONS EXPECTED ACROSS THE REGION FOR THE NEXT 12
TO 24 HOURS AS UPPER TROUGH FINALLY SWINGS ACROSS THE OHIO VALLEY
AND PUSHED THE COLD FRONT EAST OF THE AREA. AHEAD OF THE FRONT
STILL SEEING CEILINGS IN THE VFR RANGE BETWEEN 3000 AND 5000
FT...BUT THE LIGHT SCATTERED RAIN SHOWERS ARE PRODUCING SOME MVFR
VISIBILITIES. BEHIND THE FRONT HOWEVER...CEILINGS FALL BELOW 2000
FT WITH SOME IFR CONDITIONS. THE FRONT IS FINALLY BEGINNING TO
MOVE AND THERE IS SOME CONVECTION RIGHT ALONG THIS FRONT. THIS
SHOULD REACH HTS AROUND 19Z AND THEN SLOWLY MOVE ACROSS THE AREA
EXITING EKN/BKW BETWEEN 00Z AND 3Z. THE WINDS WILL SHIFT TO THE
NORTHWEST BEHIND THE FRONT. HOWEVER...THE UPPER TROUGH WILL
CONTINUE TO PRODUCE SHOWERS BEHIND THE FRONT SO EXPECT TO SEE RAIN
FALL CONTINUE FOR SEVERAL HOURS AFTER THE FRONT PASSES WITH MVFR
VIS AND IFR CEILINGS POSSIBLE. THE WRAP AROUND MOISTURE WILL LIFT
AWAY FROM THE AREA AFTER 6Z SO CONDITIONS SHOULD THEN BEGIN TO
IMPROVE. THE NW FLOW WILL PRODUCE SOME UPSLOPE IN THE NRN
MOUNTAINS HOLDING THE MVFR CEILINGS AND POSSIBLY PRODUCING SOME
SNOW SHOWERS AT EKN. AT THIS TIME PLAYED A SNRA MIX AS THE
BOUNDARY LAYER WILL TAKE TIME TO COOL.

AFTER 12Z...THE MOISTURE DEPTH WILL BEGIN TO DECREASE SO WHILE THE
CLOUDS WILL LINGER IN THE NORTH...THE PRECIPITATION SHOULD END SO
EXPECT MAINLY VFR CEILINGS...BUT COULD HOLD MVFR IN THE MOUNTAINS.

AVIATION OUTLOOK /AFTER 18Z THUR/...NO SIG WX XPCTD.

&&

.HYDROLOGY...
NO CHANGES TO ONGOING FLOOD WATCH...HWVR PROBABLY COULD HAVE TRIMMED
A FEW WV COUNTIES...BUT JUST IN CASE KEEP THEM IN.

WE ARE WATCHING SUN/MON CREEK AND THE SHADE RIVER ATT WITH STRONG
RISES OCCURRING.  OTHER STREAMS IN SE OH SHALL SEE QUICK JUMPS THIS
MRNG AS THE SLUG OF RA OVER CNTRL OH DROPS S.  THE HOCKING RIVER
COULD GO INTO FLOOD LATER TODAY...SO THAT IS THE FIRST /MAIN/ RIVER
A WARNING COULD BE ISSUED FOR.  RAIN PULLS OUT TONIGHT...BUT OHIO
RIVER IS GOING TO BE A CONCERN DUE TO THE AMOUNT OF HEADWATER
RAINFALL.  IT APPEARS THE MIGHTY OHIO WILL BECOME SWOLLEN THURSDAY
AND FRIDAY.  BACKWATER PROBLEMS WILL LINGER INTO THE WEEKEND ON
FEEDING TRIBUTARIES INTO THE OHIO RIVER.  THE MUSKINGUM RIVER WILL
BE IN FLOOD LATER THIS MORNING AND WILL REMAIN THERE THROUGH
THURSDAY OR EVEN INTO FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR WVZ009>011-019-020.
OH...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-076-
     083>086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/ESS/RPY
NEAR TERM...ARJ
SHORT TERM...ARJ
LONG TERM...RPY
AVIATION...ESS
HYDROLOGY...
Hazardous weather outlook, Mar 19, 4:14 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
414 AM EDT WED MAR 19 2008

OHZ066-067-075-076-083>086-WVZ009>011-019-020-200815-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-
414 AM EDT WED MAR 19 2008

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>008-013>018-024>040-046-047-
200815-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
414 AM EDT WED MAR 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE WEATHER EXISTS TODAY AHEAD OF A COLD FRONT
WITH THE PRIMARY THREAT BEING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 19, 5:47 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT WED MAR 19 2008

WVZ005-013-024-025-192245-
LOGAN WV-WAYNE WV-LINCOLN WV-MINGO WV-
547 PM EDT WED MAR 19 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 541 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WAYNE
COUNTY INTO SOUTHEASTERN KENTUCKY. THIS LINE WILL BE MOVING INTO
LINCOLN...MINGO AND LOGAN COUNTIES.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Mar 19, 5:49 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     FLOOD            12 N MARIETTA           39.60N 81.45W
03/19/2008                   WASHINGTON         OH   EMERGENCY MNGR

            STATE ROUTE 821 CLOSED FROM MILE MARKER 7 TO MILE MARKER
            10. DUCK CREEK OUT OF ITS BANKS.

&&

HATFIELD
Special weather statement, Mar 19, 6:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
601 PM EDT WED MAR 19 2008

WVZ015-192300-
KANAWHA WV-
601 PM EDT WED MAR 19 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 601 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING INTO
KANAWHA COUNTY. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE
STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Mar 19, 6:21 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT WED MAR 19 2008

WVZ013-015-026-027-192315-
KANAWHA WV-CLAY WV-LINCOLN WV-BOONE WV-
621 PM EDT WED MAR 19 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ENTERING KANAWHA
AND BOONE COUNTIES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH
THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

25
Local storm report, Mar 19, 6:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
656 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     CLENDENIN               38.41N 81.34W
03/19/2008                   KANAWHA            WV   PUBLIC

            TREES DOWN.
            EVENT OCCURRED BETWEEN
            552 PM 03/19/2008 AND 622 PM 03/19/2008

&&

NNNN
Local storm report, Mar 19, 6:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     PINCH                   38.41N 81.48W
03/19/2008                   KANAWHA            WV   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN IN PINCH ALONG RT 19.

&&

HATFIELD

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 12:42 PM EDTRiver Flood AdvisoryRLXPleasants, Wood51 hr
Mar 19, 12:42 PM EDTRiver Flood AdvisoryRLXWood51 hr
Mar 19, 12:42 PM EDTRiver Flood AdvisoryRLXMason72 hr
Mar 19, 12:42 PM EDTRiver Flood AdvisoryRLXMason58 hr
Mar 19, 12:42 PM EDTRiver Flood AdvisoryRLXMason3 days
Mar 19, 6:36 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane24 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.